Pacific Journal of Mathematics

Centralizers in Jordan algebras.

Bruno Harris

Article information

Source
Pacific J. Math., Volume 8, Number 4 (1958), 757-790.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103039701

Mathematical Reviews number (MathSciNet)
MR0103208

Zentralblatt MATH identifier
0089.02101

Subjects
Primary: 17.00

Citation

Harris, Bruno. Centralizers in Jordan algebras. Pacific J. Math. 8 (1958), no. 4, 757--790. https://projecteuclid.org/euclid.pjm/1103039701


Export citation

References

  • [2] , A theory of power-associative commutative algebras, Trans. Amer. Math. Soc. 69 (1950), 503-527.
  • [3] C. Chevalley, The algebraic theory of spinors, New York, 1954.
  • [4] J. Dieudonne, Sur la reduction canonique des couples de matrices, Bull. Soc. Math. France, 74 (1946), 130-146.
  • [5] H. Freudenthal, Oktaven, Ausnahmengruppen,und Okiavengeometrie, Utrecht, 1951.
  • [6] N. Jacobson, Lectures in abstract algebra, Vol. 2, New York 1953.
  • [7] N. Jacobson, Structure of rings, Amer. Math. Soc, 1956.
  • [8] N. Jacobson, Operator commutativity in Jordan algebras, Proc. Amer. Math. Soc, 3 (1952), 973-976.
  • [9] N. Jacobson,Structureof alternative and Jordan bimodules, Osaka Math. Journal, 6 (1954), 1-71.
  • [10] N. Jacobson, On the structure of Jordan algebras, Proc. Nat. Acad. Sci. U.S.A., 42 (1956), 140-147. II.N. Jacobson and C. E. Rickart, Jordan homomorphisms of rings, Trans. Amer. Math. Soc, 69 (1950), 479-502.
  • [12] N. Jacobson, Homomorphisms of Jordan rings of self-adjoint elements, Trans. Amer. Math. Soc, 72 (1952), 310-322.
  • [13] A. I. Malcev, Foundations of linear algebra, Moscow-Leningrad, 1947.
  • [14] N. H. McCoy, On quasi-commutative matrices, Trans. Amer. Math. Soc, 35 (1934), 332.
  • [15] A. Rosenberg, Finite dimensional simple subalgebras of the ring of all continuous linear transformations, Math. Z. 61 (1954), 150-159.
  • [16] A. Rosenberg and D. Zelinsky, Galois theory of continuous transformationrings, Trans. Amer. Math. Soc, 79 (1955;, 429-452.
  • [17] P. Jordan, J. von Neumann, and E. Wigner, On an algebraic generalization of the quantum mechanical formalism, Ann. of Math., 35 (1934), 29-64.
  • [1] A. A. Albert, A structure theory for Jordan algebras, Ann. of Math. 48 (1947),